# SDR SWAA2022100552475

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 40,154 hours, 24,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH GROUND EMERGENCY FLOODLIGHT INOP / [01] RE LAMPED LH GROUND EMERGENCY FLOOD LIGHT REF AMM 33-51-03
